MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pde.13409

Медицинская библиотека · Pediatric dermatology · 2018

Exogenous Cushing syndrome due to misuse of potent topical steroid.

Özgüç Çömlek Fatma, Örüm Sevim, Aydın Salih, Tütüncüler Filiz

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report an infant with exogenous Cushing syndrome after being treated for 2 months with a potent topical corticosteroid via the mother's application of topical clobetasol for diaper rash without a prescription. We emphasize that potent topical steroids should be used with great caution, especially when used under occlusion (e.g., diaper area) and that parents should be warned about potential side effects of these medications, particularly when used in infants.

Для цитирования: Özgüç Çömlek Fatma, Örüm Sevim, Aydın Salih, Tütüncüler Filiz. Exogenous Cushing syndrome due to misuse of potent topical steroid.. Pediatric dermatology. 2018. DOI: 10.1111/pde.13409.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.